# SDR COMA0760446

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 28,084 hours, 24,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 235
- Part time: 28,084 hours, 24,734 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF NOSE LANDING GEAR CUTOUT AT RIGHT RADIUS IS CRACKED.  REPAIRED FUSELAGE SKIN AFT OF NOSE LANDING GEAR CUTOUT RIGHT SIDE, IAW REO 601R-53-11-048.
